# SDR 98ZZZX1950

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150UE
- Make and model: Beech 1900C
- Aircraft serial: UC150
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Blast Tube
- Condition: Loose
- Location: Lt Cowling
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

MIA/TPA - FLT 7403 - PILOT REPORT:  LEFT FIREWALL FUEL VALVE T-HANDLE ILLUMINATED DURING TAKEOFF.  ABORTED TAKEOFF.  RE-SECURED LOOSE BLAST TUBE ON LT COWLING, INBOARD SIDE.
